# SDR GUUA937120908A

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 27,842 hours, 34,550 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800417
- Part serial: 080606001
- Condition: Bypassing
- Location: Lt Mlg
- Part time: 991 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 9191 PNS/TPA DURING FLIGHT LANDING GEAR RELAY CIRCUIT BREAKER POPPED.  REPLACED LT MLG ACTUATOR.  OPS CHECK NORMAL.
